On measures in sub-Riemannian geometry

Roberta Ghezzi and Frédéric Jean
Publication type:
Paper in peer-reviewed journals
Séminaire de Théorie spectrale et géométrie (Grenoble), vol. 33 (2015-2016), pp. 17--46
assets/images/icons/icon_arxiv.png 1702.00241
In \cite{gjha} we give a detailed analysis of spherical Hausdorff measures on sub-Riemannian manifolds in a general framework, that is, without the assumption of equiregularity. The present paper is devised as a complement of this analysis, with both new results and open questions. The first aim is to extend the study to other kinds of intrinsic measures on sub-Riemannian manifolds, namely Popp's measure and general (i.e., non spherical) Hausdorff measures. The second is to explore some consequences of \cite{gjha} on metric measure spaces based on sub-Riemannian manifolds.
    author={Roberta Ghezzi and Frédéric Jean },
    title={On measures in sub-Riemannian geometry },
    doi={10.5802/tsg.312 },
    journal={Séminaire de Théorie spectrale et géométrie (Grenoble) },
    year={2018 },
    volume={33 (2015-2016) },